# SDR SWAA2016051751881

- Difficulty date: May 4, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 70,727 hours, 58,042 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Link
- Part number: 656337811
- Part serial: ZM299
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION LINK, OTBD AFT FACE CORRODED.  R & R LINK IAW AMM.
